MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Concomitant products: 400cc mentor memorygel breast implant, catalog # 3504001bc, serial # (b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that an (b)(6) year-old female patient underwent a breast reconstruction revision with a 680cc gel mentor memoryshape breast implant and experienced postoperative right-sided breast pain and breast cyst.Patient reported that she has had cancer before and noticed a bump on her right side.Patient had ultrasound and mammogram performed and a cyst was found, doctor confirmed it was small and free of cancer.Patient also reported pain on the right side and that the breast appears severely dimpled.As a result, the patient is planning on explantation, but at the time of this report, mentor has received no information regarding an expected explantation date.
 
Additional Manufacturer Narrative
On 22-jan-2020, a manufacturing record evaluation (mre) was completed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufactured date was updated to 15-mar-2017 per mre.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9499763
Report Number1645337-2019-25977
Device Sequence Number2002066
Product Code FTR
UDI-Device Identifier00081317005131
UDI-Public00081317005131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number3341509
Device Catalogue Number3341509
Device Lot Number7445207
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR